Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does this ECG report indicate?

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 2381 Questions

default
Posted on Thu, 23 Mar 2017 in Hypertension and Heart Disease
Question: can you tell me what sinus tachycardia abnormal left axis deviation left anterior fascicular block t abnormalities in high lateral leads is?
doctor
Answered by Dr. Ilir Sharka 24 minutes later
Brief Answer:
I would epxlain as follows:

Detailed Answer:
Hello!

Welcome on HCM!

I would like to express my condolences for the loss of your beloved person; I could explain that all the above prescribed ECG findings seem to be a reflection of his coronary artery disease (T wave abnormalities, left anterior fascicular block, sinus tachycardia).

They are consequences of cardiac ischemia on heart rate, cardiac conductance system and myocardium (cardiac muscle).

Hope to have clarified your uncertainties!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics ,  

Recent questions on  Cardiac muscle

doctor1 MD

Early in August 2017, I had a pacemaker implanted at the University of Ottawa Heart Institute because I had some blockage of the electrical signal and, therefore, I had episodes of very slow heart rates. The report on my first evaluation of the...

doctor1 MD

I uploaded an ekg I had today. I ve been having intermittent burning and aching in my arms. Mostly left but sometimes right. Also intermittent burning in my chest that radiates up my neck. Sometimes I just feel really worn out. The other day I had...

doctor1 MD

I had an episode of chest burning radiating up my neck and into my back. I also had this aching , burning and heaviness in my left arm and an ache in my right arm pit and this overwhelming fatigue and weakness the other day. It came and went in...

doctor1 MD

My husband age 57 has recently had chest pains. He had nuclear heart test. His heart muscle has thickened. He is in very good shape and very athletic. Very low resting heart rate. Should he not exercise- take aspirin. He can't get in to cardiologist for couple of weeks

doctor1 MD

My husband have a server heart attack and two light ones. The main Artery to the front part of his heart is 100 blocked. Said surgery wouldn't help him because the heart muscle was dead . So he only has 25 percent working. He has no energy hard time breathing. Dr said he needed a difiberlatir but heart was to weak and heart rate was to fast to try to put on in at this time. I'm really worried about him. The dr said he was a walking time bomb. What do I need to look for and how can I help him? Can a person live a long life in this shap

doctor1 MD

Hi Dr Jain Recently I spoke to a friend who had been a fitness fanatic, doing strenuous activity including hill walking, regularly until he was 80. Not long ago, his doctor diagnosed a hardening of the heart muscles, enlarging the heart overall, and causing a shortness of breath and lethargy. It seems to a non expert such as I that the symtoms are similar to arterial sclerosis around the heart, perhaps because the effects are similar, ie a reduced efficiency in the heart s operation. My question is: If the heart is a muscle, and can be grown and strengthened by exercise, can it be reduced in size again, by atrophy, perhaps reducing the heart to an appropriate size and regaining its flexibility and fuller function if the exercise level is reduced? If it is possible, how do you suggest one goes about it. My friend has been prescribed an increased dose of anti- high blood pressure pills, which he says make him very sleepy, which he does not like. He is not the kind of guy to stop taking the pills (or do anything else) without proper medical supervision, so please feel free to suggest anything appropriate. In my own inexpert view, I understand that the reduced function of the heart reduces oxygen flow between the lungs and other organs, through the blood, causing the lethargy etc. My simplistic mind wonders if breathing in extra oxygen might have some beneficial effect, but I recognise my limited expertise here and am expecting your greater knowledge to be able to explain why this would not work! Thank you. Mike Windsor

doctor1 MD

Why would a heart muscle be shaved

A 73 year old man with diabetes and previous heart problems to undergo surgery to replace the heart valve relating to the output of blood(?) and the heart muscle to be shaved........I have never heard of that procedure.....why